Am I allergic to Advil (400mg)?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

haveaniceday88
New Member


Date Joined Sep 2011
Total Posts : 1
   Posted 9/8/2011 6:23 PM (GMT -6)   
I took it and then 12 hours later, my cheeks got red and so did my lips. This made me a bit confused because I don't know if it means I'm allergic to the medication or to the spicy snacks I ate a few hours after the pill. I thought it might have been the snacks, but I ate it again and didn't have any reaction for the first couple of times, just some very mild flushing of the cheeks the last time I had them. This made me afraid of taking Advil, so I don't know how to figure out this allergy. Any clues?

Red_34
Elite Member


Date Joined Apr 2004
Total Posts : 23551
   Posted 9/8/2011 7:36 PM (GMT -6)   
It's rare to be allergic to Nsaids, however you may be having a reaction to the dye they use in it. But it could of also been the combination of the spicy food and the Advil that caused the redness. If it continues, you should consult with your doctor.
SHERRY
Moderator-Allergies/Asthma and Alzheimer's, Co-moderator-UC
~Left sided Uc-'92**Unable to tolerate ALL mesalamines**
Colazal(9 daily)/6mp(50mgs), Remicade/Bentyl-Prilosec~allergies-Singulair/Zyrtec~Reynauds~OA-Tylonel Arthritis~Scoliosis~Sacroilitis~Dry eye-Restasis~GAD-Klonopin (.25mgs)~Rosacea~IBS~Diverticulosis~Fibromyalgia
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 20, 2018 3:38 PM (GMT -6)
There are a total of 2,994,827 posts in 328,168 threads.
View Active Threads


Who's Online
This forum has 161296 registered members. Please welcome our newest member, cabbidge.
329 Guest(s), 11 Registered Member(s) are currently online.  Details
Michael_T, Sr Sailor, physedgirl09, sebreg, Girlie, BillyBob@388, Alex ArmPain, InTheShop, MoxyFoxie, MK1965, cppoly